# SDR CA960418001

- Difficulty date: April 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 2840 · Fuel Indicating System
- Part: Micro Switches
- Part number: 487804
- Condition: Loose Screws
- Location: Instrument Panel
- Part time: 5,000 hours
- Component: Piper
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN)MICRO SWITCHES ON THE FUEL CONTROL PANEL FOUND LOOSE ON INSPECTION. SUBMITTER SUSPECTS THAT THE PROBLEM WAS FACTORY ORIGINAL.
